Tohoku Mathematical Journal

Strong and classical solutions of the Hopf equation---an example of functional derivative equation of second order

Atsushi Inoue

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 39, Number 1 (1987), 115-144.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178228375

Digital Object Identifier
doi:10.2748/tmj/1178228375

Mathematical Reviews number (MathSciNet)
MR0876459

Zentralblatt MATH identifier
0626.58026

Subjects
Primary: 35Q10
Secondary: 58D30: Applications (in quantum mechanics (Feynman path integrals), relativity, fluid dynamics, etc.) 58G40

Citation

Inoue, Atsushi. Strong and classical solutions of the Hopf equation---an example of functional derivative equation of second order. Tohoku Math. J. (2) 39 (1987), no. 1, 115--144. doi:10.2748/tmj/1178228375. https://projecteuclid.org/euclid.tmj/1178228375


Export citation

References

  • [1] A. A. ARSN'EV, Construction of turbulence measure for the system of Navier-Stokes equations, Math. USSR-Sb. 30 (1976), 179-186.
  • [2] A. A. ARSEN'EV, On statistical solutions of the Navier-Stokes system of equations, Math USSR-Sb. 38 (1981), 31-45.
  • [3] M. D. DONSKAR AND J. L. LIONS, Frechet-Volterra variational equations, boundary valu problems and function space integrals, Acta Math. 108 (1962), 147-228.
  • [4] D. G. EBIN AND J. MARSDEN, Groups of diffeomorphisms and the motion of an incom pressible fluid, Ann. of Math. 92 (1970), 102-163.
  • [5] C. FOIAS, Statistical study of Navier-Stokes equations I, Rend. Sem. Mat. Univ. Padov 48 (1973), 219-349.
  • [6] C. FOIAS, Statistical study of Navier-Stokes equations II, Rend. Sem. Mat. Univ. Padov 49 (1973), 9-123.
  • [7] I. M. GELFAND, Some aspects of functional analysis and algebra, Internat. Congress o Math, in Amsterdam, 1954, North-Holland, Amsterdam, 1957, 253-276.
  • [8] I. M. GELFAND AND N. YA. VILENKIN, Generalized Functions-Application of Harmoni Analysis, Vol. 4, Academic Press, New York, 1964.
  • [9] I. I. GIHMAN AND A. V. SKOROHOD, The Theory of Stochastic Processes I, Springer-Verlag, Berlin, Heidelberg, New York, 1974.
  • [10] E. HOPF, Statistical hydrodynamics and functional calculus, J. Rational Mech. Anal. (1952), 87-123.
  • [11] E. HOPF AND E. W. TITT, On certain special solution of the -equation of statistica hydrodynamics, J. Rational Mech. Anal. 2 (1953), 587-591.
  • [12] A. INOUE, An explicit solution of a certain Schwinger-Dyson equation, Proc. Japan Acad Ser A. 57 (1981), 477-480.
  • [13] A. INOUE, On weak, strong and classical solutions of the Hopf equation --an example o F. D. E. of second order, Proc. Japan Acad. Ser. A 62 (1986), 54-57.
  • [14] A. INOUE, Some examples exhibiting the procedures of renormalization and gauge fixin --Schwinger-Dyson equations of first order, Kodai Math. J. 9 (1986), 134-160.
  • [15] A. INOUE AND Y. MAEDA, On integral transformations associated with a certain Lagrangia --as a prototype of quantization, J. Math. Soc. Japan 37 (1985), 219-244.
  • [16] T. KATO, Nonstationary flows of viscous and ideal fluids in 3, J. Func. Anal. 9 (1972), 296-305.
  • [17] O. A. LADYZHENSKAYA, Mathematical Theory of Viscous Incompressible Flows, 2nd ed., Gordon and Breach, New York, 1963.
  • [18] O. A. LADYZHENSKAYA AND A. M. VERSHIK, Sur revolution des mesures determinees pa les equations de Navier-Stokes et la resolution du probleme de Cauchy pour equation statique de E. Hopf, Annali Scuola Norm. Sup. Pisa 42 (1977), 209-230.
  • [19] P. LEVY, Problemes Concrete d'Analyse Fonctionelle, Gauthier-Villars, Paris, 1951
  • [20] R. TEMAM, On the Euler equations of incompressible perfect fluids, J. Func. Anal. 2 (1975), 32-43.
  • [21] R. TEMAM, Navier-Stokes Equations. Theory and Numerical Analysis, North-Holland, Amsterdam, 1979.
  • [22] M. I. VISHIK AND A. I. KOMECH, On the solvability of the Cauchy problem for the Hop equation corresponding to a nonlinear hyperbolic equation, Amer. Math. Soc. Transl. (2) 118 (1982), 161-184.
  • [23] M. I. VISHIK, A. I. KOMECH AND A. V. FURSIKOV, Some mathematical problems of statis tical hydromechanics, Russian Math. Surveys 34 (1979), 149-234.
  • [24] V. VOLTERRA, Leons sur les Equations de Lignes, Gauthier-Villars, Paris, 1913